# SDR UIEA2019072204818

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,207 hours, 14,877 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241251000121
- Part serial: EB208
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIB BITE WILL NOT CLEAR EICAS MAINTENANCE MESSAGES.  ( REPLACED EVM IAW AMM 77-31-03. OPS CHECK NORMAL, NO EICAS MSG AT THIS TIME.  )
